MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMA TC3 FEM LEFT SZ2; SIGMA REVISION IMPLANT : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC SIGMA TC3 FEM LEFT SZ2; SIGMA REVISION IMPLANT : KNEE FEMORAL
Model Number 96-0081
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
We received a user report from (b)(6) for a patient born (b)(6).Fracture of the femoral anchorage stem in revision endoprosthesis.Fracture at the screw anchorage at the transition intramedullary stalk/; femoral component 3 years after implantation.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.

Brand Name
PFC SIGMA TC3 FEM LEFT SZ2
Common Device Name
SIGMA REVISION IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9218510
Report Number1818910-2019-111134
Device Sequence Number19379127
Product Code JWH
UDI-Device Identifier10603295232483
UDI-Public10603295232483
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number96-0081
Device Catalogue Number960081
Device Lot Number265148
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer10/23/2019
11/19/2019
01/21/2020
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date11/17/2019
11/21/2019
01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC OFFSET TIB TRAY LM/RL S3; PFC SIGMA FEM POST AUG SZ2 4MM; PFC SIGMA FEM POST AUG SZ2 4MM; PFC*SIGMA DI AUG16MMCO,SZ2LEFT; PFC*SIGMA DI AUG16MMCO,SZ2LEFT; PFC*SIGMA TC3 INS 30MM, SZ 3; SIGMA FEM ADAPTER 5 DEGREE; UNIVERSAL FEM SLV DIS POR 34MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR